# SDR FDEA201712293476

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: ADJ7036
- Condition: Corroded
- Location: Bs 959-1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 959 - 1099 ROLLER TRAY CORRODED AT THE LOCKS AND ROLLER AREAS.   MAJOR REPAIR. REPAIRED IAW SRM 51-31-01, VOL.2, AND DWG NDJ6230.
